ITEM METADATA RECORD
Title: Ruled submanifolds of finite type
Authors: Dillen, Franki # ×
Issue Date: 1992
Publisher: Amer mathematical soc
Series Title: Proceedings of the american mathematical society vol:114 issue:3 pages:795-798
Abstract: We show that a ruled submanifold of finite type in a Euclidean space is a cylinder on a curve of finite type or a generalized helicoid.
ISSN: 0002-9939
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Geometry Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science